MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated calcium result generated on the alinity c processing module for a 60-year-old male patient sample.The following data was provided for one sample (customer¿s reference range 2.15-2.51 mmol/l): sample id (b)(6): (b)(6) 2026 initial result = 3.87 mmol/l, (b)(6) 2026 new sample obtained.Sample id (b)(6) result = 2.42 mmol/l, ionized calcium result = 1.27 mmol/l (normal range 1.15-1.29 mmol/l), (b)(6) 2026 new sample obtained and result with different lot = 2.39 mmol/l.The patient was admitted to the hospital for evaluation, however, no further impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated calcium result generated on the alinity c processing module for a 60-year-old male patient sample.The following data was provided for one sample (customer¿s reference range 2.15-2.51 mmol/l): sample id (b)(6): (b)(6) 2026 initial result = 3.87 mmol/l (b)(6) 2026 new sample obtained.Sample id (b)(6) result = 2.42 mmol/l, ionized calcium result = 1.27 mmol/l (normal range 1.15-1.29 mmol/l) (b)(6) 2026 new sample obtained and result with different lot = 2.39 mmol/l.The patient was admitted to the hospital for evaluation, however, no further impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity c calcium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue a review of tracking and trending did identify an increase in complaints for list number 07p57, however, an increase in complaint activity for lot number 77018un24 was not identified.A review of field data shows the median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.A review of the device history record did not identify any nonconformances or deviations associated with the lot number and complaint issue.Labeling was reviewed and found to adequately address the issue.Based on the investigation, no systemic issue or deficiency with the alinity c calcium assay for lot 77018un24 was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24400211
Report Number3002809144-2026-00047
Device Sequence Number20866243
Product Code CJY
UDI-Device Identifier00380740135409
UDI-Public(01)00380740135409(17)260309(10)77018UN24
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2026
Device Catalogue Number07P57-30
Device Lot Number77018UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient Age60 YR
Patient SexMale